# SDR EIAA980139

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Misaligned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 'C5/D' CHECK INSPECTION, NR 1, 2, 3 AND 4 PYLON DSB AND BACKUP FITTING HOLES DO NOT ALIGN.  ALTERNATE HOLE LOCATIONS IAW SB AND HAECO RS R57-04-33642, R57-04-33631, R57-04-33632, AND R57-04-33633.  (M)
